# SDR AALA200801272

- Difficulty date: May 10, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 58,866 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD BETWEEN AFT LAVATORIES INOPERATIVE.  CYCLED SWITCH FOR EMERGENCY LIGHT AT OVERHEAD BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
